Facebook Pixel
EmpowHER Guest

after removing pregnancy on10th of June, I had unprotected sex on 26th I took postinor 1 tablet sameday and the second next day, are mine safe?

By Anonymous June 28, 2017 - 2:44am
Rate This

I removed a pregnancy on the 10th of June, and I started my menstrual cycle on the 16th of June and finish on the 20th of June and had sex with my boyfriend on the 26th of June and I took postinor I tablet that same day and the next day I took the other one tablet, how safe are mine, coz am having this abnormal pain inside my stomach

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Please call and speak with your gynecologist.

Your hormones should still be adjusting to having an abortion and then you take an emergency contraceptive.

You may not become pregnant but I think you have seriously upset the balance of hormones that control your menstrual cycle.


June 28, 2017 - 1:26pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!